3 doctors weighed in:

I have a white viscous paste on my Palatine uvula & in my mouth. Could it be because of the corticosteroids that I take by inhalation?

3 doctors weighed in
Dr. Paul Grin
Pain Management
1 doctor agrees

In brief: See your PCP

for consultation, medication reconciliation and tests.
Your doctor will provide you with a referral to a specialist (ENT, Oral Pathologist, etc), if you need to see one.

In brief: See your PCP

for consultation, medication reconciliation and tests.
Your doctor will provide you with a referral to a specialist (ENT, Oral Pathologist, etc), if you need to see one.
Dr. Paul Grin
Dr. Paul Grin
Thank

In brief: Yes

Many times corticosteroid inhalers may cause oral yeast infections.
See your dentist for proper diagnosis and treatment.

In brief: Yes

Many times corticosteroid inhalers may cause oral yeast infections.
See your dentist for proper diagnosis and treatment.
Dr. Andrew Sauchelli
Dr. Andrew Sauchelli
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors